×

zbMATH — the first resource for mathematics

Approximating the solutions of random Fredholm integral equations. (English) Zbl 0644.60054
The paper proposes the method of moments as an effective method of getting approximate solutions of a certain class of random Fredholm integral equations.
Reviewer: E.Platen
MSC:
60H20 Stochastic integral equations
45B05 Fredholm integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bharucha-Reid, A.T, Random integral equations, (1972), Academic Press New York · Zbl 0327.60040
[2] Lax, M.D, Approximate solutions of random differential and integral equations, (), 121-134
[3] Lax, M.D, Method of moments approximate solutions of random linear integral equations, J. math. anal. appl., 58, 46-55, (1977) · Zbl 0353.60066
[4] Stakgold, I, ()
[5] Tsokos, C.P; Padgett, W.J, Random integral equations with applications to life sciences and engineering, (1974), Academic Press New York · Zbl 0287.60065
[6] Tsokos, C.P; Padgett, W.J, Random integral equations with applications to stochastic systems, (1971), Springer-Verlag Berlin · Zbl 0221.60072
[7] Vorobyev, Yu.V, Method of moments in applied mathematics, (1965), Gordon & Breach New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.